# SDR RAIA201706280001

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 41,371 hours, 37,649 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P1070009120
- Part serial: FL7412
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHLIGHT INOPERATIVE. R & R FWD CABIN FLASHLIGHT. OPS CHECKED GOOD.
